# SDR AALA2020033089001

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 11,536 hours, 4,863 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 16120H0030
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS L1 WINDSHIELD BOTTOM LEFT CORNER SHOWING EVIDENCE OF DELAMINATION, BULGING AND DISCOLORING. REPLACED WINDSHIELD PER TASK CARD 56-94-03.
